Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  


Health Discussion Forum


Drug Guide    A   Analgesic/antihistamine/decongestant

  Prescription drug information   Post your opinion about this drug  

   Analgesic/antihistamine/decongestant

Analgesic/antihistamine/decongestant
(oral) (capsule)


Treats runny nose, sneezing, stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu.

ALTERNATE NAMES

Flu-Relief, Kolephrin, Sinadrin Plus, Complete Sinus Relief, Tylenol Allergy Sinus, Actifed Cold & Sinus, Comtrex Flu Therapy, Sine-Off, Comtrex Sinus & Nasal Decongestant, Comtrex Acute Head Cold, Onset Forte, Relief-SF, Tylenol Sinus Day/Night, Tylenol Sinus Night Time, Drinex
 
no rating
No Rating Yet
No Reviews | Post your opinion
 Analgesic/antihistamine/decongestant images:

OverviewPhotosHow To UseSide EffectsPrecautionsMissed DoseDrug Interactions
Analgesic/antihistamine/decongestant
Flu-Relief, Kolephrin, Sinadrin Plus, Complete Sinus Relief, Tylenol Allergy Sinus, Actifed Cold & Sinus, Comtrex Flu Therapy, Sine-Off, Comtrex Sinus & Nasal Decongestant, Comtrex Acute Head Cold, Onset Forte, Relief-SF, Tylenol Sinus Day/Night, Tylenol Sinus Night Time, Drinex
Uses
Treats runny nose, sneezing, stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu.

Storage
  • Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light.
  • Ask your pharmacist, doctor, or health caregiver about the best way to dispose of any outdated medicine or medicine no longer needed. Keep all medicine away from children and never share your medicine with anyone.


How To Use
  • APPEARANCE: Capsule, Liquid Filled Capsule, Tablet, Chewable Tablet, Long Acting Tablet, Fizzy Tablet, Liquid, Packet. Your doctor will tell you how much of this medicine to use and how often.
  • Do not use more medicine or use it more often than your doctor tells you to. If you are using this medicine without a prescription, follow the instructions on the medicine label. It is not safe to take more than 4 grams (4,000 milligrams) of acetaminophen in one day (24 hours). Completely chew any chewable tablet before swallowing it.
  • Swallow any other tablet or capsule whole.
  • Do not crush, break, or chew.
  • Measure the oral liquid medicine with a marked measuring spoon, oral syringe, or medicine cup. If you use powder or effervescent tablet, stir the medicine into water and drink it right away.
  • You must use at least 4 ounces (1/2 cup) of water to dissolve the effervescent tablet.
  • Do not keep any mixture to take later. If you are using medicine that makes a hot drink: Mix the powder in at least 6 ounces (3/4 cup) of hot water.
  • Or, you may mix the powder in 6 ounces (3/4 cup) of cool water and heat it in a microwave oven.
  • Read the directions on the package to find out how long to heat the mixture.
  • Carefully drink the hot mixture right away.

Side Effects
  • Call your doctor right away if you notice any of these side effects: Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing Fast, pounding, or irregular heartbeat Severe headache, ringing or buzzing in your ears Bloody or black, tarry stools, severe stomach pain, vomiting blood or material that looks like coffee grounds

Precautions
  • You should not use this medicine if you have had an allergic reaction to any cough, cold, or pain medicine, or if you have taken an MAO inhibitor such as Nardil®, Marplan®, Eldepryl®, or Parnate® within the past 14 days.
  • Teenagers and children under age 16 should not use any medicines that contain aspirin if they have a virus infection such as chicken pox or the flu.

Missed Dose
  • If you miss a dose or forget to use your medicine, use it as soon as you can.
  • If it is almost time for your next dose, wait until then to use the medicine and skip the missed dose.
  • Do not use extra medicine to make up for a missed dose.

Drug Interactions
  • Make sure your doctor knows if you are pregnant or breastfeeding, or if you have heart disease, high blood pressure, seizure disorders, asthma, emphysema, diabetes, glaucoma, or an overactive thyroid. If your symptoms do not improve within 7 days or if they get worse, call your doctor.
  • If you have a severe sore throat, fever, or thick yellow or green mucus, call your doctor. This medicine might contain phenylalanine (aspartame).
  • This is only a concern if you have a disorder called phenylketonuria (a problem with amino acids).
  • Talk to your doctor before using this medicine. This medicine can make you drowsy or restless.
  • Avoid taking at bedtime if it makes you restless.
  • Avoid driving, using machines, or doing anything else that could be dangerous if you are not alert. If you are allergic to aspirin, you may also be allergic to ibuprofen.
  • Ask your pharmacist or read the medicine label to see what kind of pain medicine this product contains. If your medicine contains aspirin and has a vinegar smell, do not use it. Some brands of this medicine may contain alcohol.
  • Read the label carefully or ask your pharmacist so you know what is in your product. Children may be more sensitive to this medicine than adults, especially if they take too much.
  • Always read the medicine label closely so you give your child the right amount.
  • Ask your pharmacist or doctor if you are not sure how much medicine to give your child.

Add a Rating - Post your opinion about this drug

Post your opinion about Analgesic/antihistamine/decongestant
Ratings Legend
5 Stars = Excellent      4 Stars = Good      3 Stars = Average      2 Stars = Fair      1 Star   = Poor
* Required Fieldpoorexcellent
*Satisfaction
Low adverse Reactions
Healing Power
No dependency problems
Cost-Benefit

*Why were you taking Analgesic/antihistamine/decongestant ?

Briefly describe any side effects you experienced:


Additional Comments about Analgesic/antihistamine/decongestant :


*Your gender:  male    female  
*Your age:   

Location :

*Length of time taking drug?
(use "comments" for other time length)

Email (optional):  


Posting rules
  • Please no foul language
  • English only
  • No commercial advertising
  • No SPAM. No pyramid schemes of any kind
  • Read before you post.
  • No ALL CAPS, they are considered impolite

If you don't follow the above rules, your post will be probably deleted.





CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgement of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.

Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.004
Copyright (c) 2013 Drug3k Monday, March 16, 2015
Terms of use - Privacy Policy